# SDR SWIA200820080

- Difficulty date: September 23, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 30,435 hours, 44,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Strobe Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT STOBE LIGHT INOP.  (C-CHECK)  REPLACED BURNED WIRE TO TERMINAL.
